Подписаться
Vladimir Gutlyanskii, В.Я. Гутлянский
Vladimir Gutlyanskii, В.Я. Гутлянский
Institute of Applied Mathematics and Mechanics NAS of Ukraine
Подтвержден адрес электронной почты в домене nas.gov.ua
Название
Процитировано
Процитировано
Год
A solution of the restricted Burnside problem for 2-groups
EI Zel'manov
Matematicheskii Sbornik 182 (4), 568-592, 1991
3441991
The Beltrami equation: a geometric approach
V Gutlyanskii, V Ryazanov, U Srebro, E Yakubov
Springer Science & Business Media, 2012
2952012
On conformal dilatation in space
CJ Bishop, VY Gutlyanskiĭ, O Martio, M Vuorinen
International Journal of Mathematics and Mathematical Sciences 2003 (22 …, 2003
1882003
On the degenerate Beltrami equation
V Gutlyanskiĭ, O Martio, T Sugawa, M Vuorinen
Transactions of the American Mathematical Society 357 (3), 875-900, 2005
1152005
Infinitesimal geometry of quasiconformal and bi-Lipschitz mappings in the plane
B Bojarski, V Gutlyanskii, O Martio, V Ryazanov
1082013
The Beltrami equations and prime ends
V Gutlyanskii, V Ryazanov, E Yakubov
Journal of Mathematical Sciences 210, 22-51, 2015
952015
On lipschitz continuity of quasiconformalmappings in space
VY Gutlyanskiĭ, A Golberg
Journal d'Analyse Mathématique 109 (1), 233-251, 2009
682009
On the Beltrami equations with two characteristics
B Bojarski, V Gutlyanski, V Ryazanov
Complex Variables and Elliptic Equations 54 (10), 935-950, 2009
602009
On recent advances in the Beltrami equations
V Gutlyanskiĭ, V Ryazanov, U Srebro, E Yakubov
Journal of Mathematical Sciences 175, 413-449, 2011
522011
Infinitesimal geometry of quasiregular mappings
VY Gutlyanskii, O Martio, VI Ryazanov, M Vuorinen
Annales Fennici Mathematici 25 (1), 101-130, 2000
422000
Parametric representation of univalent functions
VY Gutlyanskii
Doklady Akademii Nauk 194 (4), 750-753, 1970
421970
On the local behaviour of quasi-conformal mappings
VY Gutlyanskii, VI Ryazanov
Izvestiya: Mathematics 59 (3), 471, 1995
371995
On quasiconformal maps and semilinear equations in the plane
V Gutlyanskiĭ, O Nesmelova, V Ryazanov
Journal of Mathematical Sciences 229 (1), 7-29, 2018
362018
Geometric and topological theory of functions and mappings
VY Gutlyanskii, VI Ryazanov
Naukova Dumka, Kyiv, 2011
352011
On convergence theorems for space quasiregular mappings
VY Gutlyanskiĭ, O Martio, VI Ryazanov, M Vuorinen
Walter de Gruyter 10 (3), 353-375, 1998
351998
On local injectivity and asymptotic linearity of quasiregular mappings
VY Gutlyanskii, O Martio, VI Ryazanov, M Vuorinen
Helsingin Yliopisto. Department of Mathematics, 1996
331996
On the boundary-value problems for quasiconformal functions in the plane
V Gutlyanskii, V Ryazanov, A Yefimushkin
Journal of Mathematical Sciences 214, 200-219, 2016
312016
General Beltrami equations and BMO
BV Bojarski, VV Gutlyanskii, VI Ryazanov
Український математичний вісник, 2008
312008
On integral conditions for the general Beltrami equations
B Bojarski, V Gutlyanski, V Ryazanov
Complex Analysis and Operator Theory 5 (3), 835-845, 2011
292011
Rotation estimates and spirals
V Gutlyanskiǐ, O Martio
Conformal Geometry and Dynamics of the American Mathematical Society 5 (2), 6-20, 2001
292001
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20